MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0025-6196(12)61616-4

Медицинская библиотека · Mayo Clinic proceedings · 1994

Severe exfoliative dermatitis associated with hand ischemia during cisplatin therapy.

Lee T C, Hook C C, Long H J

Клинический случайСтатьяПеревод в очереди

Аннотация

BACKGROUND

Platinum is one of the most widely used agents in clinical oncology today. Serious toxic effects are well recognized.

FINDINGS: To our knowledge, the current report describes the first case of severe allergic exfoliative dermatitis associated with ischemia and necrosis of the hands in a patient who had received multiple doses of this agent. We postulate that the tissue damage was caused by vasospasm of small vessels from the initial injury triggered by platinum or its associated immune complexes.

CONCLUSION

Platinum has become an integral part of combination chemotherapy for various solid tumors. Clinicians must recognize its toxic side effects and control them within tolerable limits.

Для цитирования: Lee T C, Hook C C, Long H J. Severe exfoliative dermatitis associated with hand ischemia during cisplatin therapy.. Mayo Clinic proceedings. 1994. DOI: 10.1016/s0025-6196(12)61616-4.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.